# SDR ASOA20160916048

- Difficulty date: September 16, 2016
- Submitted: September 21, 2016
- Operation: Air carrier
- Aircraft: N14920
- Make and model: Emb EMB-145LR
- Aircraft serial: 145380
- Aircraft time: 37,786 hours, 29,603 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 500064001
- Part serial: 01428731
- Condition: Burned Out
- Location: Galley
- Part time: 34,469 hours, 26,253 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A BURNING ODOR IN THE GALLEY AREA AND DID NOT INDICATE IF ON GROUND OR IN FLIGHT.  MX REMOVED AND REPLACED NR 1 COFFEE BREWER WITH OPS CHECKED GOOD.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
